# SDR MTNA20210620001

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N915FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- Aircraft time: 27,530 hours, 31,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FRAME PAN DENTED. FRAME PAN WAS COLD WORKED TO ORIGINAL CONTOUR AND INSPECTED USING HIGH-FREQUENCY EDDY CURRENT INSPECTION METHOD. ALL WORK ACCOMPLISHED IAW M7 AEROSPACE EO 42R47000-14 DATED MAY 19, 2021, FAA FORM 8110-3.
